Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Curvature structures and conformal transformations

Author: Ravindra S. Kulkarni
Journal: Bull. Amer. Math. Soc. 75 (1969), 91-94
MathSciNet review: 0233306
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. S. Kulkarni, Curvature and metric, Ph. D. Thesis, Harvard University, Cambridge, Mass., 1967.
    2 and 3. R. S. Kulkarni, Une réciproque du "theorema egregium," C. R. Acad. Sci. Paris A264 (1967), 944-946; A265 (1967), 388-390. MR 221428

  • 4. K. Yano and T. Nagano, Einstein spaces admitting a one-parameter group of conformal transformation, Ann. of Math. (2) 69 (1959), 451-461. MR 101535
  • 5. S. Goldberg and S. Kobayashi, The conformal transformation group of a compact homogeneous Riemann manifold. Bull. Amer. Math. Soc. 68 (1962), 378-381. MR 140058
  • 6. A. Lichnerowicz, Géométrie des groupes de transformations, Dunod, Paris, 1958. MR 124009

Additional Information


American Mathematical Society